# SDR UIEA2023060300555

- Difficulty date: June 3, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 107,267 hours, 18,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: K, O

## Discrepancy

1 EA INTERTIA REEL INOP. SUPPORT BRACKET BROKEN . INERTIAL REEL REMOVED FROM ACFT( TRANSFERRED TO DMI 186721 IAW MEL 25-61-01-01 CAT C DUE DATE 13JUN23. MX ACTIONS C/W. INERTIAL REEL REMOVED FROM ACFT. 6 INERTIAL REELS REMAIN SERVICEABLE.  INSTALLED DESCENT DEVICE IAW AMM 25-61-05. THIS CLEARS DMI 186721, PLACARD REMOVED,
